# SDR IPXA2021072472021

- Difficulty date: July 9, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 78,973 hours, 17,185 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: ARC12502
- Condition: Worn
- Location: Lt Aileron Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CRT WING I/B AILERON L/E SKIN IS WORN.REMOVED AND REPLACED WORN RT WING I/B AILERON L/E SKIN IAW SRM 51-35-01. (MINOR)
